×

On semigroups admitting ring structure. (English) Zbl 0228.20061


MSC:

20M05 Free semigroups, generators and relations, word problems
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Clifford, A. H. and G. B. Preston,The algebraic theory of semigroups, Vol. 1, Survey 7, Amer. Math. Soc., Providence, R.I., 1961. · Zbl 0111.03403
[2] Isbell, J. R.On the multiplicative semigroup of a commutative ring, Proc. Amer. Math. Soc. 10 (1959), 908–909. · Zbl 0092.27301
[3] McCoy, Neal H.,The Theory of Rings, Macmillan Company, New York, 1964. · Zbl 0121.03803
[4] Peinado, Rolando E.,On semigroups admitting ring structure, Semigroup Forum, 1 (1970), 189–208. · Zbl 0209.32502
[5] Satyanarayana, M.,Principal right ideal semigroups, J. London Math. Soc. (to appear). · Zbl 0215.11402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.